- May 26, 2013 at 1:48 am #105126
RYANCRESTParticipantTopics: 22Replies: 33
I have noticed that probiotics seem to make me sleepy. I am taking about 90 billion a day. I have not started kefir grains yet, but ordered some and they should arrive next week. I’m wondering if its going to make me more drowsy. I know not everyone has this experience with probiotics but, if you have had this experience, how did you manage it? did you make any changes? Did the sleepyness dissipate? do tellMay 26, 2013 at 5:26 pm #105162
alexalgebraMemberTopics: 41Replies: 643
I haven’t experienced this, but I wonder if it’s some kind of die-off? Are you taking the kind with DDS-1? That’s an anti-fungal.March 25, 2014 at 3:17 am #117272
QLuckyMemberTopics: 0Replies: 2
I am having this problem! And I’ve tried 3 different Probiotics……… half hour after taking them, I am sooooo very tired I just wanna sleep but it is usually time for me to leave for work by then. Plus I have been dealing with major rashes for over 9 months now. gave up all sugar, gluten, meat, dairy, carbs, nightshades, fungus, and all foods that do not digest quickly.
Every time it seems things are improving after about a week it flares up again. But I don’t recall feeling this sleepy till this 6 weeks or so. I’ve read many articles and posts about side effects of Probiotics but none mentioned sleepiness. Rash is a side effect but it can also be from the die off. Did you ever figure this out ???
You must be logged in to reply to this topic.